# SDR AALA202207183526

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 35,812 hours, 14,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE INFLIGHT. FOUND HINGE PIN PUSHED UP. ADJUSTED PIN, DOOR CHECKS GOOD.
